MAUDE Adverse Event Report: VYAIRE MEDICAL MULTI-LINK ECG LEADWIRE, GROUPED SET, 5-LEAD, GRABBER, AHA, 74 CM/29 IN; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL MULTI-LINK ECG LEADWIRE, GROUPED SET, 5-LEAD, GRABBER, AHA, 74 CM/29 IN; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number MULTI-LINK¿ ECG LEADWIRE, GROUPED SET, 5-LEAD, GRABBER, AHA, 74 CM/29 IN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the multi-link¿ ecg leadwire, grouped set, 5-lead, grabber, aha, 74 cm/29 in provided an incorrect reading of the heart rate.In the monitor, the heart rate was 30 to 40 beats per minutes, while on the doctor manual check of the heart rate is around 60 beats per minute.There was no harm noted as the monitor was replaced.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6, and h10.Result of investigation: the device history record (dhr) review did not show any deviations to manufacturer specifications.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.

Brand Name
MULTI-LINK ECG LEADWIRE, GROUPED SET, 5-LEAD, GRABBER, AHA, 74 CM/29 IN
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11544425
Report Number3013596024-2021-00002
Device Sequence Number11686753
Product Code DSA
UDI-Device Identifier10885403257049
UDI-Public(01)10885403257049(10)200116T
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMULTI-LINK¿ ECG LEADWIRE, GROUPED SET, 5-LEAD, GRABBER, AHA, 74 CM/29 IN
Device Catalogue Number412681-001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;